# SDR FDEA201707151962

- Difficulty date: July 15, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 59,690 hours, 21,594 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: R5327049020000
- Condition: Gouged
- Location: Frames 59-60
- Part time: 59,690 hours, 21,594 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK -Y953 HAD TWO LOCATIONS GOUGED BETWEEN FRAMES 59 AND 60.   REMOVED AND REPLACED THE  SEAT TRACK SECTION IAW SRM 53-10-16, FIG 208.
